# SDR JJBA20250731122

- Difficulty date: July 10, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, FR25 BTW STR 15R-16R FOUND CRACKED. CF2 FR 25 BTW STR 15R-16R CUT OUT PERFORMED. FR25 BTW STR 15R-16R PART FABRICATED. CF2 FR25 BTW STR 15R-16R REPAIRED.
